RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 8, Pages 1273–1275 (Mi zvmmf8138)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Algorithms for solving a separable problem of discrete optimization

S. I. Sergeev

Moscow

Full text: PDF file (269 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:4, 218–219

Bibliographic databases:

UDC: 519.854.6
MSC: Primary 90C10; Secondary 90-08, 93C55, 93C95, 90C30
Received: 28.03.1989

Citation: S. I. Sergeev, “Algorithms for solving a separable problem of discrete optimization”, Zh. Vychisl. Mat. Mat. Fiz., 30:8 (1990), 1273–1275; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 218–219

Citation in format AMSBIB
\Bibitem{Ser90}
\by S.~I.~Sergeev
\paper Algorithms for solving a separable problem of discrete optimization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 8
\pages 1273--1275
\mathnet{http://mi.mathnet.ru/zvmmf8138}
\zmath{https://zbmath.org/?q=an:0738.90057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 4
\pages 218--219
\crossref{https://doi.org/10.1016/0041-5553(90)90069-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8138
  • http://mi.mathnet.ru/eng/zvmmf/v30/i8/p1273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “Discrete optimization by optimal control methods. I. Separable problems”, Autom. Remote Control, 67:4 (2006), 552–561  mathnet  crossref  mathscinet  zmath
    2. S. I. Sergeev, “Algorithms to solve some problems of concave programming with linear constraints”, Autom. Remote Control, 68:3 (2007), 399–412  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:67
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020